# SDR A6WA200340106

- Difficulty date: June 24, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INTERMITTENT IDG 2 CAS MESSAGE ON TAKEOFF ROLL.  ABORTED TAKEOFF MESSAGE CLEARED.  BRAKE TEMP REMAIN IN NORMAL RANGE.  COMPLIED WITH 'CM' ACTION.  PLACARDED AND PLACED ON MEL.  SERVICED NR 2 IDG AND RECONNECTED, CHECKS OK.  REMOED FROM MEL.  (M)
